# SDR CALA2013100491724

- Difficulty date: October 3, 2013
- Submitted: October 4, 2013
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 72,373 hours, 12,888 cycles
- Engine: Pwa PW4077
- System (JASC): 2163 · Cabin Temperature Sensor
- Part: Sensor
- Condition: Dirty
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CSCP-CACP ZONE TEMPERATURE DISPLAY FAULT MESSAGE SHOWS DR-1L ATTENDANT PANEL. ZONE C INVALID DATA DISPLAYED, DOOR 1 CSCP-CACP.  FOUND ZONE 3 TEMPERATURE INVALID, CLEANED TEMPERATURE SENSOR & RAN TEMPERATURE CONTROL VALVE TEST.  TEMPERATURE RETURNED.
